# SDR SWAA2021121351520

- Difficulty date: December 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737
- Aircraft serial: 34259
- Aircraft time: 55,506 hours, 32,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Popped
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RH AFT EMERGENCY LIGHT CB POPPED ; / [01] R&RED RH AFT EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK PER AMM 33-51-06.
